# SDR KGBR2012070600001

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 162
- Aircraft time: 30,538 hours, 156,448 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, UPPER FWD SPAR AFT HORIZONTAL LEG, EXFOLIATED AT APPROX WS 3496, ALSO PROBABLE EXFOLIATION AT WS 2130 TO 2450 AND POSSIBLE EXFOLIATION AT WS 2900 TO 3000.
